MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE
Model Number 880-071/50
Medical Device Problem Codes Patient-Device Incompatibility (2682); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Linkbio reviewed a patient record which described revision of this link knee (implanted (b)(6) 2023) on (b)(6) 2023.The office visit note preceding the revision surgery (dated (b)(6) 2023) indicates possible periprothetic left knee infection associated with cellulitis.Communication from surgeon indicates no known infection present for this revision.Dr.Was unsure of the cause for arthrofibrosis but patient presented with multi-directional instability.Patient's ltt testing reflects mildly reactive to aluminum and vanadium.

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key22480033
Report Number3006721341-2025-00012
Device Sequence Number18309969
Product Code KRO
UDI-Device Identifier04026575249794
UDI-Public(01)04026575249794(17)270228
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
Report Date (Section F) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-071/50
Device Catalogue Number880-071/50
Device Lot Number200824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/26/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer06/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight84 KG